# SDR AALA202006179012

- Difficulty date: June 17, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 30,603 hours, 11,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161700600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND SOFT AND POPPING FLOOR BOARD AT ROW 17 CENTER AISLE. ACCOMPLISHED EA-306701 REPAIR ON FLOOR BOARD AT ROW 17-20 (FIN 241JF).
